# SDR YENA2025111301101

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 17,147 hours, 3,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6365602507
- Part serial: JB32208
- Condition: Faulted
- Location: Nr 1
- Part time: 3,632 hours, 681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2724, LAX-JFK. (ETOPS) ENG 1 FIRE  LOOP B FAULT PRESENTED ON CLIMBOUT THROUGH OUT FLT 180; (RESOLVED ON W/O: 1456657 TASKCARD: NR-00002) CONTACTED MCC AND WAS INFORMED TO CLEAR THIS MEL DUE TO NO FAULTS SINCE MX ACTION WAS PERFORMED ON 11/13/25 MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
